# SDR SWAA001244

- Difficulty date: July 9, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 57,141 hours, 61,216 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 6544691
- Part serial: 1553
- Condition: Erratic
- Location: Nlg Ww
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG DID NOT EXTEND ON FIRST ATTTEMPT, SECOND ATTEMPT NORMAL.   R&R NLG MODULAR PACKAGE PER MM.
